Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/45736


Title: Optimal MultiPeriod Asset Allocation: Matching Assets to Liabilities in a Discrete Model
Authors: 黃泓智
Huang,Hong-Chih
Contributors: 風管系
Date: 2010-06
Issue Date: 2010-10-06 10:40:04 (UTC+8)
Abstract: Investment and risk control are becoming increasingly important for financial institutions. Asset allocation provides a fundamental investing principle to manage the risk and return trade-off in financial markets. This article proposes a general formulation of a first approximation of multiperiod asset allocation modeling for institutions that invest to meet the target payment structures of a long-term liability. By addressing the shortcomings of both single-period models and the single-point forecast of the mean variance approach, this article derives explicit formulae for optimal asset allocations, taking into account possible future realizations in a multiperiod discrete time model.
Relation: Journal of Risk and Insurance, 77(2), 451-472
Data Type: article
DOI 連結: http://dx.doi.org/10.1111/j.1539-6975.2009.01350.x
Appears in Collections:[風險管理與保險學系 ] 期刊論文

Files in This Item:

File Description SizeFormat
451472.pdf399KbAdobe PDF1062View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing